Volume 10, Issue 2
Travelling Waves for Reaction Diffusion Equations

Limin Fu

J. Part. Diff. Eq., 10 (1997), pp. 149-157.

Published online: 1997-10

Preview Purchase PDF 0 2412
Export citation
  • Abstract
In this paper the travelling waves for the reaction diffusion equation in most general case is considered. The existence of travelling wave solutions is proved under very weak conditions, which are also necessary for the nonlinear term. A difference method is suggested and Leray-Scbauder fixed point theorem is used to prove the existence of discrete travelling waves. Then the convergence is shown and so the solution for the differential equation is obtained.
  • Keywords

Reaction diffusion equation travelling waves

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-10-149, author = {}, title = {Travelling Waves for Reaction Diffusion Equations}, journal = {Journal of Partial Differential Equations}, year = {1997}, volume = {10}, number = {2}, pages = {149--157}, abstract = { In this paper the travelling waves for the reaction diffusion equation in most general case is considered. The existence of travelling wave solutions is proved under very weak conditions, which are also necessary for the nonlinear term. A difference method is suggested and Leray-Scbauder fixed point theorem is used to prove the existence of discrete travelling waves. Then the convergence is shown and so the solution for the differential equation is obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5588.html} }
TY - JOUR T1 - Travelling Waves for Reaction Diffusion Equations JO - Journal of Partial Differential Equations VL - 2 SP - 149 EP - 157 PY - 1997 DA - 1997/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5588.html KW - Reaction diffusion equation KW - travelling waves AB - In this paper the travelling waves for the reaction diffusion equation in most general case is considered. The existence of travelling wave solutions is proved under very weak conditions, which are also necessary for the nonlinear term. A difference method is suggested and Leray-Scbauder fixed point theorem is used to prove the existence of discrete travelling waves. Then the convergence is shown and so the solution for the differential equation is obtained.
Limin Fu . (2019). Travelling Waves for Reaction Diffusion Equations. Journal of Partial Differential Equations. 10 (2). 149-157. doi:
Copy to clipboard
The citation has been copied to your clipboard